# SDR AALA202305301933

- Difficulty date: May 28, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 85,689 hours, 11,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL BURNING SMELL INTERMITTENT AT ROW 25ABC. EXIT SIGN FLICKERING. PERFORMED CARD 72L00021001. FOUND SEVERAL BURNT AND DISCOLORED LIGHT BULBS AT FLIGHT ATTENDANT CALL SIGN MOUNTED ON EMERGENCY EXIT SIGN. REMOVED AND REPLACED BULBS PER AMM 33-24-00, 33-25-02.
